Doctor insights on:
Nasal Overdose In Children
???: I'm not sure what this medication is and can't find it in any books...Do you mean nasal saline? If so, you can't really overdose on it since it's just salt water. Swallowing too much of it can, rarely, affect one's blood pressure and body water volume if there are known heart problems. ...Read more
Cure ?????: Since the nasal passages are lined with sensitive tissue, it can and will swell in response to respiratory irritants and a variety of infectious agents. Congestion is most noticeable when infants have a small head/nose/nasal passages and are not yet mouth breathing. This improves with head growth, but any child will have recurrent nasal congestion when conditions set it off. ...Read moreSee 1 more doctor answer
Possibly: Overdosing is technically speaking when you take more of a medicine than is prescribed. If you mean, can you get a serious medical complication from overuse, the answer is that it is possible, but uncommon. Overuse of nasal decongestants like afrin can lead to insomnia, increased heart rate and nervousness. Risk of more serious side effects higher if you have hypertension or heart disease. ...Read moreSee 1 more doctor answer
Depends : There are many different procedures done to improve nasal function in children and adults. Adenoidectomy is the most common procedure in children and is very safe. Other procedures includes septoplasty and turbinectomy. In general, septoplasty is not done until children are older although in extreme cases I have done septal work in children as young as 3. ...Read moreSee 1 more doctor answer
What kind?: and whether you exceeded the dosage or the duration? At any rate no harm done, just revert to your regular schedule, or discontinue the medicine if you're done with the recommended time, take care ...Read more
Nasal congestion: Try to determine cause (could be environmental or food related, or due to lack of appropriate humidity in your home environment). Can try saline nasal spray as needed or talk to pediatrician about other options if persists or if needs allergy testing. ...Read moreSee 1 more doctor answer
Accidently took a double dose of FLONASE nasal spray today (8 hrs apart). Is it possible to overdose on this - will I be ok?
You are ok: As long as you are not doing this on a regular basis, the extra dose today will not cause you problems. Be careful and take care. ...Read more
Is children's sudafed with just Phenylephrine for nasal decongestant safe for almost 4yr old? I know Phenylephrine is ok for 2+yrs. 33#, dob 9/30/11
Not necessary : Mild upper respiratory infections are self limited illnesses. Decongestants such as phenylephrine only treat the symptoms, not the illness itself and all medications have potential side effects. It's better to use normal saline nasal drops or spray. If fever recurs, lethargy appears, decreased apetite, worsenning cough or other complications, have him seen by a doctor. ...Read more
What happens after an overdose of Otrivin pediatric (xylometazoline hydrocloride), a nasal spray?
I read on st louis children's hospital website you can give child 20-24 lbs (under 1 yr) 3/4 tsp Benadryl (diphenhydramine) for nasal allergies. Is that true?
My god child of 6 years old nose was blocked, so I gave her of my otrivin nasal spray for adults. now I am worried because I read that you must not give it to children younger than 12 years?
Don't loose sleep: A single application of this in a kid is not going to hurt her. These products work by strangling the sensitive capillaries in the nose to shrink the swelling. An occasional use in a kid is likely fine but I wouldn't use it on a regular basis. I wouldn't use it in an older kid or adult for more than 3 days without a 1 week rest. ...Read more
Is it possible to overdose or side effects from pelargonium sidoides/umcka? I take it frequently for nasal, sinus throat and lung irritations.
Pelargonium sidoides: See :https://en.wikipedia.org/wiki/Pelargonium_sidoides You are wasting your time and money! ...Read more
How many ml's of childrens Benadryl (diphenhydramine) can I give my 4yr old 36lb son. Severe nasal congestion, watery eyes , and cough. Also has allergies ?
My grandson has a discharge from his left ear. It looks like diluted apple cider vinegar. He has a cold and ran a fever for a couple days. He has had childrens tylenol and is much better. He has nasal discharge which is a grey color. Does he need a dr
Can't stop the bleed: The most common reason for nosebleeds in children is dryness in the nose. Dryness can be due to dry heat in the home or changes in weather. You may try putting a nasal saline gel inside the nose to keep the nose lubricated and moist. If the nose continues to bleed, you may need to see an ear, nose, throat doctor to cauterize the blood vessel which is bleeding and may be close to the surface. ...Read more
- Talk to a doctor live online for free
- Amoxicillin overdose children
- Nasal spray overdose
- Benadryl overdose children
- Ask a doctor a question free online
- Melatonin overdose in children
- Nasal drip young children
- Ms contin overdose in children
- Drug overdose in children
- Tums overdose children